MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM 4/19 WITH PRECHAMBER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM 4/19 WITH PRECHAMBER; HYDROCEPHALUS MANAGEMENT
Model Number FV303T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a problem occurred during the implantation procedure (using # fv303t in combination with # fx431-t).After connecting both products, it was found that the reservoir could not spring back.The products were replaced with new ones and the operation was successfully performed with a delay of 1 hour.The samples will be returned to manufacturer for examniation.Article # fx431-t was reported in medwatch 3004721439-2026-00003.
 
Additional Manufacturer Narrative
Visual inspection.During the investigation, no significant deformations or damage of the products were determined.Permeability test.A permeability test has shown that all components are permeable.Computer controlled test.To investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in both the horizontal as well as the vertical positions.The results show that the valve operates within the accepted tolerance in both positions.Results.In advance, we would like to point out that the product sent in was not inserted in liquid at the time of delivery.Dried deposits can influence the function of the products, which can affect the results.Despite this, we have examined the valve.Based on our investigation results, we cannot determine any functional deviations or other abnormalities in both products.The products operated within all specifications.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from (b)(4).No further regulatory actions are required from our point of view.
 
Event or Problem Description
The samples was now returned to manufacturer for examination.Article # (b)(4) was reported in medwatch 3004721439-2026-00003.

Brand Name
PAEDIGAV SYSTEM 4/19 WITH PRECHAMBER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key24114711
Report Number3004721439-2026-00002
Device Sequence Number5867026
Product Code JXG
UDI-Device Identifier04041906131180
UDI-Public(01)04041906131180(11)250509(17)300410(10)20082590
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV303T
Device Catalogue NumberFV303T
Device Lot Number20082590
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown